Matches in DBpedia 2016-04 for { <http://doi.org/10.2307/1994080> ?p ?o }
Showing triples 1 to 11 of
11
with 100 triples per page.
- 1994080 doi "10.2307/1994080".
- 1994080 isCitedBy Harish-Chandras_regularity_theorem.
- 1994080 issn "0002-9947".
- 1994080 journal Transactions_of_the_American_Mathematical_Society.
- 1994080 jstor "1994080".
- 1994080 last1 "Harish-Chandra".
- 1994080 mr "0180631".
- 1994080 pages "457–508".
- 1994080 title "Invariant eigendistributions on a semisimple Lie group".
- 1994080 volume "119".
- 1994080 year "1965b".